Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Bumps on skin. Addicted to methamphetamine. Getting treated for mite bites. No improvement. Suffering from depression. Cured after drug use. Is this true?

im a meth user but i stop for 5 mos. after stop using meth i noticed that there is lots of of bumps appears in my arms thighs,at my back and stomach .. i go to a doctor and he declaires that it was mite bite without checking my skin in the microscope if it is really a mite bite or not or if there is a mites on my skin. so i began to treat myself by using mite killing lotion, scabiciadal soap and some herbal products to kill the mites in my body.. but unfortunately i dont see any improvement in my skin besides its getting worst.. the bumps getting more and more wich is making me depressed at that moment. so i stop curing myself because i thought that there will be no chance to heal myself. i never go outside in my house because i feel embarassed when people saw my skin. i only stay at home for 2 mos without treating my skin. red small spots and bumps still there. one day a friend of mine visit me and e bring some meth. i promised to myself not to used meth at all but because of my skin problemm and depression i caught myself smoking the meth again. after 2 days before and after using meth i noticed strange on my skin all the small red spots are all become gray means they started to healed and there is no new once exist at all. i dont expect to much but in a week they all gone after using meth again.. what was really happening? i dont know if the drugs cure me but i think it is. is there any explanation?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  674
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. You have been addicted to methamphetamine for a long time. I believe that you are also suffering from depression for the same reason, i.e. prolonged drug use. I also believe that your stopping meth has nothing to do with bumps appearing in your arms thighs and back. I also believe that you might be able to get your skin condition treated if you visit with a dermatologist. I think that you might also benefit from consulting a psychiatrist who is experienced in taking care of substance dependence patients as you might be going through withdrawals. I hope you do so as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor